Sur les lignes asymptotiques des surfaces gauches
Bulletin des Sciences Mathématiques et Astronomiques (1870)
- Volume: 1, page 228-229
- ISSN: 1155-8431
Access Full Article
topHow to cite
topUn abonné. "Sur les lignes asymptotiques des surfaces gauches." Bulletin des Sciences Mathématiques et Astronomiques 1 (1870): 228-229. <http://eudml.org/doc/84643>.
@article{Unabonné1870,
author = {Un abonné},
journal = {Bulletin des Sciences Mathématiques et Astronomiques},
language = {fre},
pages = {228-229},
publisher = {Gauthier-Villars},
title = {Sur les lignes asymptotiques des surfaces gauches},
url = {http://eudml.org/doc/84643},
volume = {1},
year = {1870},
}
TY - JOUR
AU - Un abonné
TI - Sur les lignes asymptotiques des surfaces gauches
JO - Bulletin des Sciences Mathématiques et Astronomiques
PY - 1870
PB - Gauthier-Villars
VL - 1
SP - 228
EP - 229
LA - fre
UR - http://eudml.org/doc/84643
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.